# SDR DL733010386

- Difficulty date: March 7, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N241DL
- Make and model: Boeing 737330
- Aircraft serial: 23833
- Aircraft time: 37,289 hours, 17,143 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Overhead
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN SHOWER OF SPARKS FROM O/H PANEL BETWEEN F/C  GALLEY AND FLT DECK.CONTRACT MTC FOUND WIRE BUNDLE W132  BURNED.  FOUND SAME WIRING BUNDLE RUBBING ON PANEL LATCH CAUSING WIRES TO SHORT OUT. REPAIRED WIRING.
